Discussions that mention prozac

Pituitary Disease board


:dizzy: Well my story is a long one, but right now I am hoping to calm my massive fears with just the facts: Diagnosed w/ major [email protected] Been on every drug possible. Had hellish eating disorder for 13 years. Been to a lot of hospitals for depression and Bulimaia. Currently am on Prozac-(18 years), topamax-(2 years) cymbalta-(1 yr.) I have been going to a specialist in the endocrine field along w/ my nueropsychologist and have been found to have unmistakable thyroid probs. and an underactive/non reactive pituitary. Pituitary probs of this sort often present themselves as DEPRESSION and thyroid prob. is what no doubt made me crave food made me crazy to eat all the time, but I didn't want to get fat so hence the BULIMIA . So now, I am to start this pituitary med. but cannot take the afore mentioned drugs with it and have to ween off of them . I am scared beyond measure. The side effects, how long it's going to take, what if I get suicidal, all that. Has anyone tried to get off these drugs, especially the prozac cuz I've been on it for soooo long. Also, I am dealing with a lot of rage. Why couldn't the doctors LISTEN to my mom. When I first started getting sick at 14 I was taken to the Cleve. Clinic. My mom wanted them to check my pituitary then. Then She begged when I was 17. But I guess I looked too normal, too in shape, too pretty to have a pituitary oddity. Now, I am Pasty, pale, weak---(no more D-1 hoops for me, thank-you,--that ended in '96--I was just kept getting weaker and slower so I quit.) NOW--2006, I virtually am losing handfulls of my long brown hair a day!!! I spend my days on the couch,too weak to do a thing. I am slowly dying and have been for years.HAS ANYONE OUT THERE weened off their meds successfully, how long did it take? PLEASE HELP:blob_fire
I weaned off of my meds. Been off now for over 2 years. The weaning process was not fun, but I was not on Prozac at the time.

In the past when I have gone off Prozac (3 times total), I never had any problems. Prozac has a very long half life, which makes it easier for most people to get off of.

I'm sorry to hear about your health problems. Hopefully they will straighten everything out for you.

Take care.

SOE